Affordable Access

Access to the full text

Semigroups on Frechet spaces and equations with infinite delays

Authors
  • Sengadir, T1
  • 1 SSN College of Engineering, Department of Mathematics, Old Mahabalipuram Road, Kalavakkam, 603 110, India , Kalavakkam (India)
Type
Published Article
Journal
Proceedings - Mathematical Sciences
Publisher
Springer India
Publication Date
Feb 01, 2007
Volume
117
Issue
1
Pages
71–84
Identifiers
DOI: 10.1007/s12044-007-0006-0
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we show existence and uniqueness of a solution to a functional differential equation with infinite delay. We choose an appropriate Frechet space so as to cover a large class of functions to be used as initial functions to obtain existence and uniqueness of solutions.

Report this publication

Statistics

Seen <100 times